# SDR CALA2024101800876

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 69,133 hours, 20,775 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110840
- Condition: Corroded
- Location: Sta  1440. Str 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSIBLE CORROSION ON BELLY SKIN AT STA 1440 AND STR 30. CUTOUT DAMAGE SECTION, SKIN WAS NOT CORRODED. FABRICATED NEW SPLICE AND FILLER SEE TAG R06302 AND 44-0008 FOR WORK ACCOMPLISHED. ALODINE AND PRIMED AND INSTALLED NEW STRINGER SPLICE AND FILLER. REF ECRA 5360-01886. UPDATED SFR DETAILS APPROVED SDR/SFR UPDATED SFR INFO UPGRADE CLOSING REQUIREMENT VERIFIED REPAIR INSTALLED. SEE BAM N/R 2239569 FOR ALL WORK ACCOMPLISHED. ACCOMPLISHED INSPECTION OF AREA. CORROSION FOUND TO BE ON STRINGER 30, NOT THE SKIN. REMOVED DAMAGED SECTION OF STRINGER. FABRICATED REPAIR PARTS, SEE RO6302 AND RO6305 AND RELATED FORMS 44.0008. DRILLED, TRIMMED, TREATED, PRIMED AND INSTALLED ALL REPAIR PARTS PER EC/RA 5360-01886.
